Your email was sent successfully. Check your inbox.

An error occurred while sending the email. Please try again.

Proceed reservation?

Export
  • 1
    ISSN: 1434-3932
    Keywords: Schlüsselwörter HIT Typ II ; Heparin-induzierte Thrombozytopenie ; White-clot-Syndrom ; Danaparoid ; Rekombinantes Hirudin ; Key words HIT type II ; Heparin-induced Thrombocyopenia ; White clot Syndrome ; Danaparoid ; Hirudin
    Source: Springer Online Journal Archives 1860-2000
    Topics: Medicine
    Description / Table of Contents: Abstract  The case of a 71-year-old patient is discussed in whom early occlusions of an implanted bypass and peripheral arteries developed after implantation of a femoropopliteal PTFE bypass and several reoperations. Heparin-induced thrombocytopenia (HIT) type II was suspected because of the intraoperative aspect of white clots and when platelet counts fell below 50% of initial levels. A platelet aggregation test confirmed the diagnosis. After discontinuing the heparin therapy and using danaparoid, the platelet count continued to fall, so cross-reactivity to this heparinoid was assumed and confirmed in a second laboratory test. We switched to an anticoagulation regimen with phenprocoumon and used hirudin for the perioperative prophylaxis when another reoperation was required. Problems confirming the diagnosis of HIT type II and difficulties in patients with cross-reactivity to other heparinoids are discussed.
    Notes: Zusammenfassung  Es wird über den Verlauf bei einer 71jährigen Patientin berichtet, bei der es nach Anlage eines femoropoplitealen Bypasses sowie mehrfachen Revisions-operationen zu frühen Bypassverschlüssen und peripheren Gefäßokklusionen kam. Ein zusätzli- cher Abfall der Thrombozytenwerte unter 50% der Ausgangswerte in Zusammenhang mit dem intraoperativem Befund ”weißer Thromben” lenkte den Verdacht auf’ein White-clot-Syndrom bei Heparin-induzierter Thrombozytopenie Typ II, welche sich im Heparin-induzierten Plättchenaggregationstest (HIPA) bestätigte. Nach Umsetzen der Heparin-Therapie auf Danaparoid-Na (Orgaran) kam es zu einem weiteren Abfall derThrombozyten. Der klini-sche Verdacht auf Kreuzreaktivität zu Danaparoid-Na wurde im HIPA-Test verifiziert. Im weiterem Verlauf erfolgte zunächst die Antikoagula- tion mit Phenprocoumon (Marcumar) und dann im Rahmen eines Revisionseingriffs mit rekombinantem Hirudin (Refludan, Fa. Hoechst). Die Probleme bezüglich rechtzeitiger Diagnosestellung und antikoagu-lativer Therapie bei Kreuzreaktivität mit Orgaran werden diskutiert.
    Type of Medium: Electronic Resource
    Signatur Availability
    BibTip Others were also interested in ...
Close ⊗
This website uses cookies and the analysis tool Matomo. More information can be found here...